# SDR UALA2013071104848

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 86,020 hours, 13,772 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUEL PUMP LOW PRESSURE LIGHT DOES NOT COME ON.  CLEANED AND INSPECTED LT CENTER FUEL PUMP PRESSURE SWITCH.  ACCOMPLISHED FUEL PRESSURE INDICATING OPS CHECK.
